Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Quantum formulation of fractional orbital angular momentum

Goette, J. B. and Franke-Arnold, S. and Zambrini, R. and Barnett, Stephen M. (2007) Quantum formulation of fractional orbital angular momentum. Journal of Modern Optics, 54 (12). pp. 1723-1738. ISSN 0950-0340

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

The quantum theory of rotation angles [ S. M. Barnett and D. T. Pegg, Phys. Rev. A 41 3427 ( 1990)] is generalized to non-integer values of the orbital angular momentum. This requires the introduction of an additional parameter, the orientation of a phase discontinuity associated with fractional values of the orbital angular momentum. We apply our formalism to the propagation of light modes with fractional orbital angular momentum in the paraxial and non-paraxial regime.

Item type: Article
ID code: 31069
Keywords: phase, light, optics, quantum theory, Optics. Light, Atomic and Molecular Physics, and Optics
Subjects: Science > Physics > Optics. Light
Department: Faculty of Science > Physics
Related URLs:
    Depositing user: Pure Administrator
    Date Deposited: 22 Jun 2011 15:20
    Last modified: 05 Sep 2014 08:53
    URI: http://strathprints.strath.ac.uk/id/eprint/31069

    Actions (login required)

    View Item